Zur Idealtheorie der ganz-abgeschlossenen Ringe

B.L. van der Waerden

Mathematische Annalen (1929)

  • Volume: 101, page 309-311
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Waerden, B.L. van der. "Zur Idealtheorie der ganz-abgeschlossenen Ringe." Mathematische Annalen 101 (1929): 309-311. <http://eudml.org/doc/159336>.

author = {Waerden, B.L. van der},
journal = {Mathematische Annalen},
pages = {309-311},
title = {Zur Idealtheorie der ganz-abgeschlossenen Ringe},
url = {http://eudml.org/doc/159336},
volume = {101},
year = {1929},

AU - Waerden, B.L. van der
TI - Zur Idealtheorie der ganz-abgeschlossenen Ringe
JO - Mathematische Annalen
PY - 1929
VL - 101
SP - 309
EP - 311
UR - http://eudml.org/doc/159336
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.